# SDR REXA2019020300902

- Difficulty date: February 3, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 31,834 hours, 30,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL STICKS #3,#4,#5,#7 HAVE CORROSION.  REMOVED/REPLACED SEAT TRACK STICK #3 IAW CRJ 200 AMM 53-01-11. SEAT TRACK STICK #5 IS FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 53-21-49, SEAT TRACK STICK #4 AND #7 HAVE NO VISUAL DAMAGE FOUND IAW CRJ 200 NDT 51-20-09 AAR SM 124.
